# SDR HNAA2009010300375

- Difficulty date: January 3, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 59,492 hours, 67,808 cycles
- System (JASC): 2210 · Autopilot System
- Part: Resistor
- Condition: Blown
- Location: Autopilot Sys
- Part time: 59,492 hours, 67,808 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RAMP PEOPLE ADVISED THAT POWER ON ACFT FLUCTUATED WHILE CLEANING ACFT AND THERE WAS BURNING SMELL. CONTRACT MX CONFIRMS SMELL IS FROM LT AUTOPILOT DISENGAGE LT AND AUTOPILOT DISENGAGE LT CIRCUIT BREAKER POPPED. FOUND RESISTOR ON AUTO PILOT DISENGAGE BOARD BLOWN, REMOVED AND REPLACE AUTO PILOT DISENGAGE PANEL IAW 22-10-01 MM.
